Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 53, NWS Mobile, AL

April 14, 2013Baldwin County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Apr 14, 2013, 10:22 AM CDT for Baldwin County, Alabama. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2013, 10:22 AM CDT (15:22 UTC)
Expired
Apr 14, 2013, 11:00 AM CDT
In force
38 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 61 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 10:45 AM CDTTSTM WND DMGGulf Shores, ALTWO LARGE OAK TREES DOWN AGAINST A HOUSE IN GULF SHORES.
Apr 14, 11:00 AM CDTTSTM WND DMGFairhope, ALTREE DOWN ON ROUTE 104 IN FAIRHOPE. REPORTED BY BLADWIN EMA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 3.4 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2013-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2013-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 586 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
534 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
586 m²/s²
0-3 km storm-relative helicity
776 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

598 
WUUS54 KMOB 141522
SVRMOB
ALC003-141600-
/O.NEW.KMOB.SV.W.0053.130414T1522Z-130414T1600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1022 AM CDT SUN APR 14 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 1100 AM CDT

* AT 1019 AM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
  PRODUCING DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE
  EXTENDING FROM 3 MILES SOUTH OF POINT CLEAR TO 10 MILES SOUTH OF
  POINT CLEAR TO 16 MILES WEST OF   GULF SHORES...AND MOVING
  NORTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PERDIDO BEACH...      ORANGE BEACH...       GULF SHORES...
  SUMMERDALE...         SILVERHILL...         ROBERTSDALE...
  POINT CLEAR...        MAGNOLIA SPRINGS...   LILLIAN...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 54 AND 66.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT SUNDAY AFTERNOON
FOR NORTHWEST FLORIDA.

&&

LAT...LON 3027 8794 3024 8787 3028 8777 3037 8785
      3041 8792 3049 8795 3055 8791 3067 8741
      3063 8739 3051 8745 3044 8739 3033 8751
      3029 8751 3029 8755 3027 8755 3022 8780
      3022 8804
TIME...MOT...LOC 1522Z 243DEG 47KT 3045 8789 3039 8789
          3034 8785 3021 8792

$$
4 follow-up statements
837 
WWUS54 KMOB 141534
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1034 AM CDT SUN APR 14 2013

ALC003-141600-
/O.CON.KMOB.SV.W.0053.000000T0000Z-130414T1600Z/
BALDWIN AL-
1034 AM CDT SUN APR 14 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR SOUTHERN BALDWIN COUNTY...

AT 1029 AM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES EAST OF POINT CLEAR TO 7 MILES SOUTHEAST OF POINT CLEAR TO 7
MILES SOUTHWEST OF FOLEY TO 9 MILES WEST OF GULF SHORES...MOVING EAST
AT 45 MPH.

THERE ARE SEVERAL CIRCULATIONS ALONG THIS LINE BUT SO FAR THEY HAVE 
NOT INTENSIFIED TO TORNADO WARNING STRENGTH...BUT ARE BEING CLOSELY 
MONITORED OVER SOUTHWESTERN BALDWIN COUNTY.

LOCATIONS IMPACTED INCLUDE...
  PERDIDO BEACH...      ORANGE BEACH...       GULF SHORES...
  SUMMERDALE...         SILVERHILL...         ROBERTSDALE...
  POINT CLEAR...        MAGNOLIA SPRINGS...   LILLIAN...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 55 AND 66.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT SUNDAY AFTERNOON
FOR NORTHWEST FLORIDA.

&&

LAT...LON 3027 8794 3024 8787 3028 8777 3037 8785
      3041 8792 3049 8795 3055 8791 3067 8741
      3063 8739 3051 8745 3044 8739 3033 8751
      3029 8751 3029 8755 3027 8755 3022 8780
      3022 8804
TIME...MOT...LOC 1533Z 250DEG 39KT 3048 8778 3042 8778
          3037 8774 3024 8781

$$
249 
WWUS54 KMOB 141542
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1042 AM CDT SUN APR 14 2013

ALC003-141600-
/O.CON.KMOB.SV.W.0053.000000T0000Z-130414T1600Z/
BALDWIN AL-
1042 AM CDT SUN APR 14 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR SOUTHERN BALDWIN COUNTY...

AT 1038 AM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM 4
MILES SOUTH OF ROBERTSDALE TO FOLEY TO 3 MILES WEST OF GULF 
SHORES...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  PERDIDO BEACH...      ORANGE BEACH...       GULF SHORES...
  SUMMERDALE...         SILVERHILL...         ROBERTSDALE...
  POINT CLEAR...        MAGNOLIA SPRINGS...   LILLIAN...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 56 AND 66.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT SUNDAY AFTERNOON
FOR NORTHWEST FLORIDA.

&&

LAT...LON 3024 8786 3024 8787 3026 8778 3029 8777
      3037 8783 3040 8791 3049 8793 3052 8782
      3061 8761 3065 8740 3061 8739 3051 8745
      3044 8739 3033 8751 3029 8751 3029 8755
      3027 8755 3022 8780
TIME...MOT...LOC 1543Z 250DEG 39KT 3052 8766 3046 8766
          3041 8762 3028 8769

$$
711 
WWUS54 KMOB 141552
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1052 AM CDT SUN APR 14 2013

ALC003-141600-
/O.CON.KMOB.SV.W.0053.000000T0000Z-130414T1600Z/
BALDWIN AL-
1052 AM CDT SUN APR 14 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR SOUTHEASTERN BALDWIN COUNTY...

AT 1047 AM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES SOUTHEAST OF ROBERTSDALE TO 4 MILES EAST OF FOLEY TO 4 MILES
SOUTHWEST OF ORANGE BEACH...MOVING EAST AT 45 MPH.

THE SEVERE THUNDERSTORM LINE IS BEGINNING TO WEAKEN IN INTENSITY AND 
THE SEVERE THUNDERSTORM WARNING MAY SOON BE CANCELLED.

LOCATIONS IMPACTED INCLUDE...
  ORANGE BEACH...       GULF SHORES...        SUMMERDALE...
  ROBERTSDALE...        LILLIAN...            FOLEY...
  ELBERTA...            BON SECOUR...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 56 AND 66.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT SUNDAY AFTERNOON
FOR NORTHWEST FLORIDA.

&&

LAT...LON 3038 8774 3056 8773 3061 8761 3065 8740
      3061 8740 3051 8745 3049 8743 3048 8744
      3044 8739 3033 8751 3029 8755 3027 8755
      3024 8771
TIME...MOT...LOC 1551Z 255DEG 35KT 3053 8757 3044 8757
          3026 8757

$$
351 
WWUS54 KMOB 141601
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1101 AM CDT SUN APR 14 2013

ALC003-141610-
/O.EXP.KMOB.SV.W.0053.000000T0000Z-130414T1600Z/
BALDWIN AL-
1101 AM CDT SUN APR 14 2013

...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE FOR
SOUTHEASTERN BALDWIN COUNTY...

AT 11 AM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHEASTERN 
BALDWIN COUNTY HAS WEAKENED TO BELOW SEVERE LIMITS...THUS THE SEVERE 
THUNDERSTORM WARNING WILL NOT BE RE-ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT SUNDAY AFTERNOON
FOR NORTHWEST FLORIDA.

LAT...LON 3038 8774 3056 8773 3061 8761 3065 8740
      3061 8740 3051 8745 3049 8743 3048 8744
      3044 8739 3033 8751 3029 8755 3027 8755
      3024 8771
TIME...MOT...LOC 1552Z 255DEG 35KT 3053 8756 3044 8756
          3026 8756

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 7:41 AM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Apr 14, 7:41 AM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
741 AM CDT SUN APR 14 2013

.MESOSCALE UPDATE...CLEARLY A BAROCLINIC ZONE HAS BEEN FORMING ALONG
THE LOWER LEVELS. CROSS SECTIONS...AND FORECAST SOUNDINGS AT A POINT
OFFSHORE AND ONE 30 OR SO MILES INLAND...ARE INDICATING A WARM FRONT
OFFSHORE IS APPROACHING THE BEACH. THE SURFACE WIND AT WFO MOBILE HAS
TURNED TO THE EAST THEN NORTHEAST IN THE LAST COUPLE OF HOURS WHILE
WIND OFFSHORE IS SOUTH TO SOUTHEAST...AND COOL SURFACE TEMPS PREVAIL
INLAND. INDIRECT FRONTOGENETIC VERTICAL CIRCULATION IS CENTERED AT
500 MB AND SEVERAL LARGER THUNDERSTORM CELLS GAVE BEEN TURNING
SLIGHTLY RIGHT AND MOVING UP THE ISENTROPIC SLOPE. THE FRONT SHOULD
BE A FOCAL POINT FOR CONVERGENCE AND SUBSEQUENT HEAVY RAIN ALONG THE
COAST THROUGH MIDDAY. PRESENTLY MONITORING RAINFALL RATES IN
SOUTHEAST MISSISSIPPI DUE TO FORMATION OF BANDS OF TRAINING
CONVECTION.

&&

.AVIATION...14/12Z GENERALLY IFR FOR ALL THE CWA FOR THE FIRST 6
HOURS. CLEARING AND A RETURN TO MVFR AND VFR EXPECTED BY 00Z AT
TERMINALS.

&&

.PREV DISCUSSION... /ISSUED 508 AM CDT SUN APR 14 2013/

SHORT TERM (TODAY AND TONIGHT)...AS UPPER LEVEL KINETIC ENERGY MOVES
OUT OF TEXAS INTO LOUISIANA TODAY...WARM FRONTOGENESIS WILL OCCUR
AND THE BOUNDARY BETWEEN WARM AND COOL AIR WILL MOVE NORTH LEAVING A
FOCUSING REGION FOR ENHANCED CONVECTION ALONG THE GULF COAST. FORCED
ISENTROPIC ASCENT WILL HAVE BROUGHT A TRANSITION FROM STRATIFORM RAIN
TO CONVECTIVE SHRA/TSRA. FORECAST SOUNDINGS INDICATE CAPE IN THE 1500
J/KG NEIGHBORHOOD BUT LI IS ONLY AROUND -2 AND WET BULB ZEROS BELOW
10000 FT DON'T OCCUR UNTIL AFTER THE CLEARING OCCURS BEHIND THE UPPER
DISTURBANCE. LIKELIHOOD OF MULTIPLE CELLS TRAINING NORTHEASTWARD...
ESPECIALLY CLOSER TO THE COAST WITH CONSIDERABLE UPPER LEVEL JET
DIVERGENCE PASSING OVER OR SOUTH OF THE COAST...A FLASH FLOOD WATCH
FOR COASTAL COUNTIES CONTINUES. THE WATCH IS STILL LIMITED TO COASTAL
COUNTIES...WITH AVERAGE STORM TOTALS FORECAST TO BE MORE THAN 2
INCHES SOUTH OF A LINE FROM WIGGINS MISSISSIPPI TO CHATOM TO BREWTON
TO OPP ALABAMA...INCREASING TO 2 AND A HALF TO 3 INCHES ALONG THE
BEACH. HIGHER TOTALS POSSIBLE IN SOME LOCATIONS. IF THE WARM FRONT IS
ABLE TO MOVE ONSHORE...AS THE RAP SUGGESTS...THEN THERE WILL BE THE
POTENTIAL OF AN ISOLATED STRONG TO SEVER STORM GIVEN THE FAVORABLE
LOW LEVEL AND DEEP LAYER SHEAR. 77/BD

LONG TERM (MONDAY THROUGH SATURDAY)...WARM AND HUMID CONDITIONS ARE
EXPECTED THROUGH THE MIDDLE OF THE WEEK AS A BROAD UPPER LEVEL RIDGE
DEVELOPS ACROSS THE SOUTHEAST STATES. HIGHS WILL BE IN THE LOW TO
MID 80S MONDAY AND TUESDAY WITH MID TO A FEW UPPER 80S BY
WEDNESDAY. EACH DAY WILL BE SLIGHTLY COOLER ALONG THE IMMEDIATE
COAST. REMOVED THE RAIN CHANCES FOR MONDAY AS FORECAST SOUNDINGS SHOW
ENOUGH WARMING AND SUBSIDENCE IN THE WAKE OF THE PREVIOUS SHORTWAVE
TO MAKE CONVECTIVE CHANCES SLIM. CANNOT COMPLETELY DISCOUNT AN
ISOLATED SHOWER OR STORM...BUT CHANCES CURRENTLY LOOK LESS THAN 20
PERCENT. AS THE RIDGE AXIS SHIFTS EAST...FORECAST SOUNDINGS BECOME
MORE FAVORABLE FOR ISOLATED TO SCATTERED DIURNAL CONVECTION TUE/WED
AS DEWPOINTS IN THE UPPER 60S TO NEAR 70 WILL YIELD MLCAPES OF
1000-2000 J/KG.

THE NEXT SIGNIFICANT SHORTWAVE APPROACHES FROM THE WEST ON THURSDAY
WITH THE ECMWF AND GFS BOTH STILL SHOWING THE ATTENDANT FRONT MOVING
THROUGH BY FRIDAY MORNING. WE WILL CONTINUE WITH CHANCE POPS THURSDAY
NIGHT INTO FRIDAY MORNING AND THESE WILL LIKELY NEED TO BE RAISED IN
SUBSEQUENT FORECASTS IF GUIDANCE REMAINS CONSISTENT. MUCH COOLER AIR
WILL FILTER INTO THE AREA IN THE WAKE OF THE FRONT...LIKELY BRINGING
TEMPS BACK DOWN TO BELOW NORMAL LEVELS. 34/JFB

AVIATION (12Z ISSUANCE)...CONDITIONS...MAINLY CIGS...EXPECTED TO
DETERIORATE ALONG THE COAST AS SHRA/TSRA MOVE OVER THE AREA.
DROPPING TO IFR OR LIFR THROUGH TODAY...INCLUDING INLAND REGIONS.
77/BD

MARINE...A LOW ACCOMPANIED BY A WARM FRONT AND AN UPPER LEVEL
SYSTEM WILL MOVE ACROSS THE NORTHERN GULF OF MEXICO. INCREASING
WINDS AND BUILDING SEAS ARE EXPECTED OVER THE COASTAL WATERS THROUGH
TODAY. SHOWERS AND THUNDERSTORMS WILL ALSO SPREAD ACROSS THE MARINE
AREA TODAY...SOME OF WHICH COULD PRODUCE LOCALLY STRONGER
WINDS...HIGHER WAVES...AND FREQUENT LIGHTNING. THIS FEATURE WILL
MOVE EAST OF THE AREA SUNDAY NIGHT BRINGING A STEADY MODERATE
ONSHORE FLOW OVER THE AREA THROUGH MOST OF THE COMING WEEK UNTIL A
COLD FRONT APPROACHES THE AREA LATER THURSDAY NIGHT AND FRIDAY
MORNING. PATCHES OF DENSE FOG DEVELOPING ALONG THE COAST AND OVER
PROTECTED WATERS POSSIBLE TONIGHT AND POSSIBLY THROUGH WEDNESDAY
NIGHT. WAVE HEIGHT WAS A BLEND OF MODEL OUTPUTS AND BRETSCHNEIDER
METHODOLOGY...WITH POST FRONTAL SUBSIDENCE AND REBUILDING OF SEA
HEIGHTS BEHIND A COLD FRONT AT THE END OF THE WEEK. 77/BD

HYDROLOGY...WE EXPECT TWO INCHES OF RAIN IS LIKELY TO FALL ON
AVERAGE...WITH THREE TO FOUR INCHES LOCALLY. MUCH OF THE RAIN COULD
FALL IN A RELATIVELY SHORT PERIOD OF TIME TIME. HIGHEST RAINFALL WE
EXPECT TO BE IN THE COASTAL COUNTIES OF ALABAMA AND THE WESTERN
FLORIDA PANHANDLE.

GIVEN RECENT WET SOIL AND THE FACT THAT SOME STORMS ON SUNDAY
COULD PRODUCE UP TO 2.5 INCHES PER HOUR...OR NEAR FOUR INCHES IN SIX
HOURS...A FLASH FLOOD WATCH REMAINS IN EFFECT. SMALLER CREEKS AND
STREAMS MAY OVERFLOW THEIR BANKS FOR A SHORT TIME TODAY. URBAN AND
SMALL STREAM FLOODING POSSIBLE ALONG THE I-10 CORRIDOR FROM MOBILE
TO PENSACOLA TO CRESTVIEW.

MAIN STEM RIVERS EXPECTED TO APPROACH THE UPPER END OF ACTION
STAGE...BUT NONE ARE FORECAST TO GO INTO FLOOD AT THIS TIME. 77/BD

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      71  63  83  68  82 / 100  20  10  10  20
PENSACOLA   69  64  80  70  81 / 100  30  10  10  10
DESTIN      67  67  77  70  77 / 100  30  10  10  10
EVERGREEN   69  57  84  66  84 / 100  30  10  10  20
WAYNESBORO  73  58  84  66  84 /  90  20  10  10  20
CAMDEN      68  56  83  65  84 / 100  30  10  10  20
CRESTVIEW   69  59  84  65  85 / 100  30  10  10  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT MONDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...LOWER MOBILE...

     FLASH FLOOD WATCH UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
     LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...UPPER
     MOBILE...

FL...FLASH FLOOD WATCH UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

     HIGH RIP CURRENT RISK UNTIL MIDNIGHT MONDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
     ROSA...

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 4 PM SUNDAY FOR THE FOLLOWING ZONES:
     CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...NORTHERN MOBILE
     BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN MOBILE
     BAY...

     SMALL CRAFT ADVISORY UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM...

&&
Hazardous weather outlook, Apr 14, 8:49 AM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
849 AM CDT SUN APR 14 2013

ALZ051>064-FLZ001>006-GMZ634-MSZ067-075-076-078-079-151100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
PENSACOLA BAY SYSTEM-WAYNE-PERRY-GREENE-STONE-GEORGE-
849 AM CDT SUN APR 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK OF RIP CURRENTS ACROSS AREA BEACHES TODAY.

RAIN AND THUNDERSTORMS WILL MOVE OVER THE AREA TODAY. ISOLATED
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE CLOSE TO THE COAST.
AVERAGE RAINFALL TOTALS OF 1 TO 3 INCHES WITH 2 TO 4 INCH TOTALS
POSSIBLE IN SOME LOCATIONS ESPECIALLY ALONG THE COAST. THERE IS A
RISK OF LOCALIZED FLASH FLOODING AND SIGNIFICANT RISES IN RIVERS OVER
THE COASTAL COUNTIES OF THE AREA. THE RAIN IS EXPECTED TO MOVE OUT
TONIGHT. PATCHY DENSE FOG IS POSSIBLE ALONG THE COAST AND LAND
PORTIONS OF THE AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A MODERATE RISK OF RIP CURRENTS EXPECTED AT AREA BEACHES
MONDAY. DUE TO EXPECTED RAINFALL TODAY...COMBINED WITH A STEADY
ONSHORE FLOW THROUGH THE WEEK...PATCHY DENSE FOG IS POSSIBLE ALONG
THE COAST AND LAND PORTIONS OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE NEEDED
TODAY FOR FLOOD REPORTING.

GMZ630>633-635-650-655-670-675-151100-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
849 AM CDT SUN APR 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

STRONG ONSHORE FLOW OVER THE AREA COASTAL WATERS TODAY AND TONIGHT
WILL BRING HAZARDOUS CONDITIONS TO SMALL CRAFT. PATCHY DENSE FOG
WILL BE POSSIBLE NEAR SHORE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDS ARE EXPECTED TO INCREASE BEGINNING THURSDAY AHEAD OF A FRONT
CROSSING THE AREA LATER THURSDAY NIGHT INTO FRIDAY. PATCHY OVERNIGHT
DENSE FOG LIMITING VISIBILITY TO LESS THAN A MILE IS POSSIBLE THROUGH
WEDNESDAY NIGHT.

In the hours before

Special weather statement, Apr 14, 9:17 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
917 AM CDT SUN APR 14 2013

ALZ061>064-FLZ001-002-MSZ079-141515-
INLAND ESCAMBIA FL-UPPER BALDWIN AL-COASTAL ESCAMBIA FL-
LOWER BALDWIN AL-UPPER MOBILE AL-LOWER MOBILE AL-GEORGE MS-
917 AM CDT SUN APR 14 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN GEORGE
COUNTY IN SOUTHEAST MISSISSIPPI...BALDWIN AND MOBILE COUNTIES IN
SOUTHWEST ALABAMA...WESTERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
THROUGH 1015 AM CDT...

AT 913 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 9 MILES SOUTHEAST OF LUCEDALE TO 6 MILES
NORTHEAST OF ESCATAWPA TO 28 MILES SOUTH OF OCEAN SPRINGS...AND
MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WESTERN DAUPHIN ISLAND...
  REGIONAL AIRPORT IN WEST MOBILE...          MIDTOWN MOBILE...
  EASTERN DAUPHIN ISLAND...                   DOWNTOWN MOBILE...
  CENTRAL DAUPHIN ISLAND...                   CODEN...
  PERDIDO BEACH...      ORANGE BEACH...

THIS INCLUDES INTERSTATE 10 IN FLORIDA BETWEEN MILE MARKERS 1 AND 5.
THIS INCLUDES INTERSTATE 10 IN ALABAMA BETWEEN MILE MARKERS 1 AND 66.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 1 AND 43.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS FROM 45 TO 55
MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE
PASSED.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&
Special weather statement, Apr 14, 10:10 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1010 AM CDT SUN APR 14 2013

ALZ061>064-FLZ002-141600-
UPPER BALDWIN AL-COASTAL ESCAMBIA FL-LOWER BALDWIN AL-UPPER MOBILE
AL-LOWER MOBILE AL-
1010 AM CDT SUN APR 14 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BALDWIN AND
SOUTHERN MOBILE COUNTIES IN SOUTHWEST ALABAMA...CENTRAL ESCAMBIA
COUNTY IN NORTHWEST FLORIDA...THROUGH 1100 AM CDT...

AT 1005 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM DOWNTOWN MOBILE TO 17 MILES SOUTHEAST OF BAYOU LA
BATRE TO 32 MILES SOUTH OF BAYOU LA BATRE...AND MOVING NORTHEAST AT
50 MPH.

THE PRIMARY THREAT FROM THIS LINE WILL BE 45 TO 55 MPH WIND
GUSTS...AS ARE CURRENTLY BEING MEASURED OVER SOUTHERN MOBILE COUNTY
FROM THE NWS MOBILE ALABAMA DOPPLER RADAR. UPSTREAM REPORTS WHERE
THIS LINE HAS RECENTLY PASSED ALSO SHOW PEAK WIND GUSTS AS HIGH AS
50 MPH...BUT GENERALLY AROUND 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EASTERN DAUPHIN ISLAND...                   DOWNTOWN MOBILE...
  PERDIDO BEACH...      ORANGE BEACH...       GULF SHORES...
  I10 AND I65...        BELLE FONTAINE...     SUMMERDALE...
  SPANISH FORT...

THIS INCLUDES INTERSTATE 10 IN ALABAMA BETWEEN MILE MARKERS 20 AND
66. THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 1 AND 5.

SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL
WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT SUNDAY AFTERNOON
FOR NORTHWEST FLORIDA.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 5:45 AM CDTRip Current StatementMOB17 hr
Apr 14, 8:11 AM CDTSpecial Marine WarningMOB94 min
Apr 14, 9:16 AM CDTSpecial Marine WarningMOB89 min
Apr 14, 9:17 AM CDTSpecial Marine WarningMOB88 min
Apr 14, 9:47 AM CDTSpecial Marine WarningMOB88 min
Apr 14, 10:15 AM CDTAreal Flood AdvisoryMOBMobile2 hr
Apr 14, 10:23 AM CDTSpecial Marine WarningMOB97 min
Apr 14, 10:53 AM CDTRiver Flood WarningMOBChoctaw, Clarke, Washington3 days
Apr 14, 10:53 AM CDTRiver Flood WarningMOBChoctaw, Clarke, Washington3 days
Apr 14, 11:14 AM CDTAreal Flood WarningMOBChoctaw, Clarke, Washington12 hr
Apr 14, 11:16 AM CDTSpecial Marine WarningMOB89 min
Apr 14, 11:18 AM CDTSpecial Marine WarningMOB87 min
Apr 14, 11:48 AM CDTAreal Flood WarningMOBClarke, Washington12 hr
Apr 14, 11:52 AM CDTSpecial Marine WarningMOB38 min
Apr 14, 12:21 PM CDTSpecial Marine WarningMOB24 min
Apr 14, 12:37 PM CDTSpecial Marine WarningMOB83 min
Apr 14, 1:51 PM CDTAreal Flood AdvisoryMOBConecuh, Covington, Escambia114 min
Apr 14, 2:00 PM CDTSpecial Marine WarningMOB2 hr
Apr 14, 2:18 PM CDTSpecial Marine WarningMOB87 min
Apr 14, 2:57 PM CDTDense Fog AdvisoryMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more15 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.